# SDR SWIA202005210858

- Difficulty date: March 19, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602627
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS605.00 CORRODED BETWEEN STGR21R AND STGR24L AND IS CRACKED AT STGR20L.   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED FRAME SEGMENT AT FS 605 BETWEEN STR 21R AND 24L IAW CRJ 200 SRM. NO WEIGHT CHANGE NEEDED. M-337 ATTACHED
